Hello


#1
Hello I have been looking at the site for a few days and I meant to introduce myself at length but I find I have an immediate question for the forum. Is it usual for ones head to feel heavy and full with levadopa? (Not very good description I know) My BP is fairly low and that might be it and it's worse when I lie down at night. Going on holiday later this week and am a bit concerned. Will probably try GP tomorrow.
Bridgegirl

#2
hello
i didn't get that - quite the opposite, but then i have high bp.
cheers

#3
Welcome Bridgegirl to the forum,

My husband has had PD for thirty years and we have met many people over that time, we know many of them have a lower BP when they take the tablets, mainly dopermine. It is a good idea you are seeing your Gp tomorrow he may know about the lower BP but he may not know it is connected with dopermine tablets for some people.
best of luck please let us know how you get on.
vivisn

#4
hi bridgegirl,welcome to the forum,im ali been dx for 11 half years im 43 years old.please try not to worry bridgegirl cus some people experance side effects to levadopa drugs,and one of erm is when standin from a chair ,dizziness may happin,and head also feels fuzzy,the drug can cause drop in blood presure,but your body will devolop tolence to the drug and you will be ok.some gps dunna no bout pd bridgegirl,im lucky with 3 of mine at my practice,cus they are well into it.but still go to gp,yours may be nollagable to of pd drugs,if not he can find out really easy,so please dont fret.x:smile:

#5
Hi; good that you were due to see the GP. Dont forget to ask your pharmacist if you need a second opinion. Levadopa normally give High. Its got something akin to cannabis in it, someone once told me!

All the best, Chrissie